The Accutane Rollercoaster From Hell When Will It End 🙁
When will this end I have been on accutane for 6 months now for my severe chest, moderate neck, mild back, and mild face acne and i cant really say its 70,80, or 90% cleared cause its all over the place, one week all of my acne will clear up 90-95% then another week break out real bad again, wtf is going on.
WHY CANT THIS CLEAR UP and continue clearing up and stop stuffing me around, i saw my derm 7 weeks ago and a week before that my acne was 95% cleared up *he caught me on a really good week* and he said this is good you should only need this for another 2 months* i was so happy..................................................... since then ive gone through periods of clearing up then breaking out, i went a period of 2 weeks with only a tiny pimple here and there getting excited only to start breaking out again.
Ill recept this in months
month 1. 60mg - Stayed the same not worse or better
month 2. 60mg end of month 2 my acne seemed to be getting worse
month 3. 80mg acne continuted to get worse up then calmed down towards the end of month 4
month 4. 80mg starting getting a lot better by the end of the month i was 80-90% cleared up.
month 5. 80mg up and down, clearing up breakining out, went 2 weeks with barely a breakout
month 6. 80mg up and down weeks where i would clear up then break out again, it never f-ing ends
I will see my derm in 3 days, this is getting me massively down in the dumps, i can see why people commit suicide, this may sound selfish but i cant move on with my life until this is gone, acne has ruined my life - i think major depression hits after a period of clearing up real well only to breakout bad again, - it really destroys me, and the fact that i have been on it 6 months already, already hitting the average cumulative dosage gets me evan more depressed knowing i should have been clear by now *sigh*
I want hope basically which is why im writing this. Im calling on a prayer is god there to answer me.
Dannyjl, try to keep positive. I'm on my 6th and final month of this poisonous drug. I've been thru ups and downs and times when I thought this stupid pill doesn't work. It's really hard looking in the mirror everyday and to still see new pimples poping up. Just remember everyone's body is unique and maybe yours just needs a little more time to fully see the effects. Stress opens the door t
o a slew of problems so talk to your derm and go from there. Good luck!